# SDR 95FDEA01221

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, A/C TEMP WENT EXTREMELY HIGH AND THE PRESS CONTROLLER NR 2 FAILED.  SWITCHED AUTOMATICALLY TO NR 1, WHICH DIDN'T CONTROL THE CABIN EITHER.  MANUAL PRESS WAS TRIED AND DIDN'T WORK EITHER.  NR 2 AFT, FWD AND MANUAL PRESS VALVES WOULD NOT EVEN MOVE AT TOUCHDOWN.  VALVES SEEMED TO BE UNJAMMED, TEMPERATURE WENT TO FULL COLD AND THE COCKPIT FULL OF FOG.  CABIN PRESS BEFORE TOUCHDOWN WAS MINUS 3,000 FT EVENTHOUGH LANDING ELEVATION WAS PLUS 20 FT, V/S ZERO AND DELTA PRESSURE WAS BLINKING AND SHOWING 8.6 PSI.  REMOVED AND REPLACED NR 1 PRESS CONTROLLER.  BITE TESTED BOTH NR 1 AND NR 2 SYS, PERFORMED PRESS SYS FUNCTIONAL CK NORMAL PER MM 21-30-00.
